Alert archive / Missouri / Tornado Warnings in 2019
Tornado Warning 88, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at May 22, 2019, 10:45 PM CDT for Miller County, Morgan County, Missouri. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2019, 10:45 PM CDT (03:45 UTC)
- Expired
- May 22, 2019, 11:15 PM CDT
- In force
- 30 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Miller County, MO, Morgan County, MO
The radar
The Springfield radar (KSGF), 146 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 10:56 PM CDT | TORNADO | 2 Wsw Eldon, MO | *** 1 INJ *** STARTING POINT FOR EF-1 ELDON TORNADO. TORNADO BEGAN SOUTHWEST OF ELDON AND WENT THROUGH ELDON AND TO THE NORTHEAST, EVENTUALLY CROSSING INTO COLE COUNTY. NUMEROUS TREES UPROOTED, SEVERAL HOMES HAD PARTIAL ROOF LOSS. |
| May 22, 11:02 PM CDT | TSTM WND DMG | Eldon, MO | GETTING REPORTS OF DAMAGE IN ELDON. DETAILS UNCERTAIN AT THIS TIME. POSSIBLE TDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 3:32 PM CDT | Tornado Watch | SPC | 7 hr |
| May 22, 9:44 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.8 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2061 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1242 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 17.1
The text
As transmitted.
646
WFUS53 KSGF 230345
TORSGF
MOC131-141-230415-
/O.NEW.KSGF.TO.W.0088.190523T0345Z-190523T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
1045 PM CDT Wed May 22 2019
The National Weather Service in Springfield has issued a
* Tornado Warning for...
Northwestern Miller County in central Missouri...
Southeastern Morgan County in central Missouri...
* Until 1115 PM CDT.
* At 1045 PM CDT, a severe thunderstorm capable of producing a
tornado was located 8 miles north of Laurie, or 8 miles southeast
of Versailles, moving east at 35 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Lake of The Ozarks... Eldon...
Barnett... Olean...
Rocky Mount... Etterville...
Aurora Springs...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This Tornado Warning replaces the Severe Thunderstorm Warning issued
for the same area.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3843 9262 3843 9241 3834 9241 3834 9234
3831 9233 3825 9279 3836 9284 3845 9265
TIME...MOT...LOC 0345Z 251DEG 31KT 3832 9277
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
Hatch1 follow-up statement
916
WWUS53 KSGF 230359
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
1059 PM CDT Wed May 22 2019
MOC131-141-230415-
/O.CON.KSGF.TO.W.0088.000000T0000Z-190523T0415Z/
Miller MO-Morgan MO-
1059 PM CDT Wed May 22 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
NORTHWESTERN MILLER AND EAST CENTRAL MORGAN COUNTIES...
At 1058 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Eldon, moving east at 35 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Eldon... Barnett...
Olean... Etterville...
Aurora Springs...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3843 9262 3843 9241 3834 9241 3834 9234
3831 9233 3828 9269 3841 9274 3845 9265
TIME...MOT...LOC 0358Z 251DEG 31KT 3836 9263
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
HatchWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 22, 6:23 PM CDT, 4 hours 22 minutes earlier.
Area forecast discussion, May 22, 6:23 PM CDT, 4 hours 22 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
623 PM CDT Wed May 22 2019
.SHORT TERM...(This evening through Thursday)
Issued at 413 PM CDT Wed May 22 2019
Monitoring conditions out in Kansas and Oklahoma as the area ramps
up for the fourth round of severe weather in the last five days.
Strong southerly winds are pumping up a very moist and unstable
air mass into the area. CAPE values in excess of 3000 J/kg are
moving into the area with 0-6km bulk shear values over 50 kts. A
PDS tornado watch has already been issued as the area is expecting
all modes of severe from late this afternoon into the overnight
hours.
In addition...will also be monitoring both rainfall rates and
amounts during the overnight period especially western and
northern areas of the CWA. CAMS models are indicating a basic
southwest to northeast movement through most of the evening along
a stalled frontal boundary before the storms take a turn to the
south. With PWAT values in the 1.0-1.5" range...additional
rainfall amounts of 1-2" with locally 3' are possible north of
I-44. Training will only exacerbate the flash flood potential. A
Flash Flood Watch remains in effect through tomorrow morning.
As the upper low makes its way into the Great Lakes...the stalled
surface front will be situated across central Missouri. This will
keep the threat of both severe weather and potentially heavy rain
in the forecast.
.LONG TERM...(Thursday Night through Wednesday)
Issued at 413 PM CDT Wed May 22 2019
The overall pattern is not expected to change much over the
forecast period. An upper level ridge remains over the
southeastern states with an upper level trough along the
West Coast. As one system lifts out of the trough...another system
moves in to replace it. At the surface...this is reflected as low
pressure develops along the lee of the Rockies and advances up
the stalled frontal boundary towards the Great Lakes. This has the
effect of keeping the effective frontal boundary close enough to
the area to keep our weather unsettled.
Given the fact that soils remain saturated...it is not taking much
rain to produce flash flooding. Expect this unsettled pattern to
continue with perhaps a 12-24 hour respite between each system.
&&
.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 623 PM CDT Wed May 22 2019
A frontal boundary situated from north central Oklahoma, through
eastern Kansas and into north central Missouri will be the main
focal point for thunderstorm development through the early evening
hours. This convection could impact the KJLN terminal at anytime
after 00Z, with KSGF and KBBG not seeing any activity until later
this evening or even after 06Z. VFR flight conditions expected for
the most part, but MVFR and localized IFR conditions will be
possible within any of the convective elements. Better chances for
MVFR ceilings will come after 09Z tonight, but rise back into VFR
conditions Thursday morning.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Thursday morning for MOZ055>058-
066>069-077>080-088-089-093.
KS...Flash Flood Watch through Thursday morning for KSZ073-097-101.
&&
SHORT TERM...Gaede
LONG TERM...Gaede
AVIATION...RaberdingHazardous weather outlook, May 22, 8:23 PM CDT, 2 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 823 PM CDT Wed May 22 2019 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-240130- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 823 PM CDT Wed May 22 2019 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Elevated tornado risk. Significant hail risk. Elevated thunderstorm wind damage risk. Elevated flooding risk. Significant lightning risk. Limited non thunderstorm wind risk. DISCUSSION... Thunderstorms will continue to affect areas along and north of Interstate 44 this evening into the overnight hours. This dynamic system will be capable of producing hail up to the size of tennis balls, damaging winds up to 70 mph and tornadoes. A strong tornado or two may be possible. Flooding and flash flooding will again be possible tonight as storms develop and move over many of the same areas that received flooding rains the past few days. Between 1 and 2 inches of rain will be possible with localized amounts around 3 inches. Non-thunderstorm wind gusts to 30 mph are possible over western Missouri and extreme southeast Kansas late this afternoon. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Intermittent storm activity is expected from Thursday through the coming holiday weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed in the next three hours for southeast Kansas and southwestern into Central Missouri. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Raberding
In the hours before
Special weather statement, May 22, 9:07 PM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Springfield MO
907 PM CDT Wed May 22 2019
MOZ078-230245-
Cedar MO-
907 PM CDT Wed May 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR CEDAR COUNTY UNTIL 945 PM CDT...
At 906 PM CDT, Doppler radar and storm spotters were tracking a
tornado near Golden City, or 11 miles west of Greenfield, moving
northeast at 25 mph.
Locations impacted include...
Stockton Lake... Stockton State Park...
Stockton... Jerico Springs...
Umber View Heights... Bearcreek...
Masters... Olympia...
Caplinger Mills... Filley...
Wagoner... Arnica...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely. Listen for possible warnings
and be prepared to take appropriate action should severe weather
threaten.
&&
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
and west central Missouri.
LAT...LON 3781 9407 3785 9406 3778 9363 3774 9363
3774 9362 3764 9361 3763 9362 3758 9362
3758 9407
TIME...MOT...LOC 0206Z 222DEG 22KT 3744 9406
SchaumannLocal storm report, May 22, 9:19 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
919 PM CDT WED MAY 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL 5 N GOLDEN CITY 37.46N 94.10W
05/22/2019 E1.50 INCH BARTON MO STORM CHASER
0830 PM HAIL LINCOLN 38.39N 93.33W
05/22/2019 M1.00 INCH BENTON MO 911 CALL CENTER
&&Local storm report, May 22, 9:24 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
924 PM CDT WED MAY 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM TORNADO GOLDEN CITY 37.39N 94.09W
05/22/2019 BARTON MO LAW ENFORCEMENT
MAJOR STRUCTURAL DAMAGE IN THE GOLDEN CITY
AREA.
&&Local storm report, May 22, 9:27 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
927 PM CDT WED MAY 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM TORNADO 6 WNW DUDENVILLE 37.34N 94.19W
05/22/2019 JASPER MO STORM CHASER
STRUCTURE AND TREE DAMAGE OBSERVED BY STORM
CHASER.
&&Local storm report, May 22, 9:46 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
946 PM CDT WED MAY 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 PM HAIL 3 NW UMBER VIEW HEIGHTS 37.66N 93.85W
05/22/2019 E1.00 INCH CEDAR MO STORM CHASER
&&Special weather statement, May 22, 10:17 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Springfield MO
1017 PM CDT Wed May 22 2019
KSZ073-MOZ066-077-230400-
Bourbon KS-Vernon MO-Barton MO-
1017 PM CDT Wed May 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOURBON...NORTHERN
BARTON AND VERNON COUNTIES UNTIL 1100 PM CDT...
At 1017 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Fort Scott, moving northeast at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Nevada... Fort Scott...
Sheldon... Montevallo...
Arcadia... Walker...
Schell City... Bronaugh...
Moundville... Richards...
Milo... Deerfield...
Harwood... Horton...
Oskaloosa... Garland...
Hannon...
This includes Interstate 49 between mile markers 74 and 103.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 400 AM CDT for southeastern
Kansas...and southwestern and west central Missouri.
LAT...LON 3793 9471 3804 9423 3802 9423 3804 9422
3806 9413 3804 9411 3805 9410 3803 9408
3803 9406 3760 9408 3762 9462 3767 9462
3767 9471
TIME...MOT...LOC 0317Z 240DEG 27KT 3776 9460
AngleThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:08 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 67 min |
| May 22, 7:11 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 64 min |
| May 22, 7:13 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 47 min |
| May 22, 7:21 PM CDT | Flash Flood Warning | SGF | Barton, Cedar, Jasper, St. Clair, Vernon | 6 hr |
| May 22, 7:24 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 51 min |
| May 22, 7:26 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 64 min |
| May 22, 7:33 PM CDT | Tornado Warning | SGF | Vernon | 42 min |
| May 22, 7:53 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 52 min |
| May 22, 7:54 PM CDT | Tornado Warning | SGF | Jasper, Newton | 51 min |
| May 22, 8:00 PM CDT | Tornado Warning | SGF | Benton | 30 min |
| May 22, 8:13 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 62 min |
| May 22, 8:14 PM CDT | Tornado Warning | SGF | Vernon | 19 min |
| May 22, 8:19 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 41 min |
| May 22, 8:26 PM CDT | Tornado Warning | SGF | Benton | 34 min |
| May 22, 8:29 PM CDT | Tornado Warning | SGF | Benton | 31 min |
| May 22, 8:31 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 20 min |
| May 22, 8:34 PM CDT | Tornado Warning | SGF | St. Clair, Vernon | 26 min |
| May 22, 8:34 PM CDT | Tornado Warning | SGF | Barton, Jasper | 41 min |
| May 22, 8:46 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 44 min |
| May 22, 8:51 PM CDT | Tornado Warning | SGF | Benton, Morgan | 24 min |
| May 22, 9:00 PM CDT | Tornado Warning | SGF | Barton, Dade | 45 min |
| May 22, 9:01 PM CDT | Flash Flood Warning | SGF | Benton, Morgan | 8 hr |
| May 22, 9:03 PM CDT | Tornado Warning | SGF | Benton | 27 min |
| May 22, 9:07 PM CDT | Special Weather Statement | SGF | Cedar | 38 min |
| May 22, 9:24 PM CDT | Tornado Warning | SGF | Morgan | 36 min |
| May 22, 9:27 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 48 min |
| May 22, 9:33 PM CDT | Tornado Warning | SGF | Cedar, Dade, Polk | 42 min |
| May 22, 9:40 PM CDT | Tornado Warning | SGF | McDonald | 50 min |
| May 22, 9:41 PM CDT | Tornado Warning | SGF | Barton, Dade | 34 min |
| May 22, 9:58 PM CDT | Flash Flood Warning | SGF | Cedar, Dade, Hickory, Polk, St. Clair | 8 hr |
| May 22, 10:01 PM CDT | Tornado Warning | SGF | Polk | 29 min |
| May 22, 10:10 PM CDT | Tornado Warning | SGF | Cedar, Dade, Polk | 35 min |
| May 22, 10:14 PM CDT | Flash Flood Warning | SGF | McDonald, Newton | 8 hr |
| May 22, 10:17 PM CDT | Special Weather Statement | SGF | Vernon | 43 min |
| May 22, 10:26 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 12 min |
| May 22, 10:30 PM CDT | Tornado Warning | SGF | Cedar, Dallas, Hickory, Polk | 45 min |
| May 22, 10:38 PM CDT | Severe Thunderstorm Warning | SGF | Miller, Morgan | 52 min |
| May 22, 11:12 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede | 18 min |
| May 22, 11:14 PM CDT | Tornado Warning | SGF | Miller | 16 min |
| May 22, 11:25 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Hickory, Polk, St. Clair | 65 min |
| May 23, 12:20 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede | 40 min |
| May 23, 12:33 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory, Laclede, Polk | 42 min |
| May 23, 12:52 AM CDT | Tornado Warning | SGF | Camden, Laclede | 23 min |
| May 23, 1:11 AM CDT | Tornado Warning | SGF | Camden, Laclede, Pulaski | 49 min |
| May 23, 1:13 AM CDT | Tornado Warning | SGF | Camden, Miller, Pulaski | 32 min |
| May 23, 1:19 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 56 min |
| May 23, 1:29 AM CDT | Tornado Warning | SGF | McDonald, Newton | 46 min |
| May 23, 1:40 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller, Phelps, Pulaski | 37 min |
| May 23, 1:56 AM CDT | Tornado Warning | SGF | Pulaski | 34 min |
| May 23, 2:13 AM CDT | Flash Flood Warning | SGF | Jasper, Newton | 9 hr |
| May 23, 2:13 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 62 min |
| May 23, 2:22 AM CDT | Tornado Warning | SGF | Dent, Phelps, Pulaski | 38 min |
| May 23, 2:44 AM CDT | Special Weather Statement | SGF | Greene | 46 min |
| May 23, 2:51 AM CDT | Tornado Warning | SGF | Dent, Phelps | 24 min |
| May 23, 2:52 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk | 53 min |
| May 23, 3:05 AM CDT | Special Weather Statement | SGF | Lawrence | 40 min |
| May 23, 3:16 AM CDT | Special Weather Statement | SGF | Webster | 44 min |
| May 23, 3:43 AM CDT | Severe Thunderstorm Warning | SGF | Webster | 22 min |
| May 23, 3:58 AM CDT | Flash Flood Warning | SGF | Jasper, Newton | 8 hr |
| May 23, 4:26 AM CDT | Special Weather Statement | SGF | Jasper | 49 min |
| May 23, 4:38 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 52 min |
| May 23, 4:48 AM CDT | Special Weather Statement | SGF | Texas | 42 min |
| May 23, 5:00 AM CDT | Flash Flood Warning | SGF | Christian, Greene, Lawrence | 4 hr |
| May 23, 5:13 AM CDT | Special Weather Statement | SGF | Lawrence | 47 min |
| May 23, 5:35 AM CDT | Flash Flood Warning | SGF | Dade, Greene, Lawrence | 6 hr |
| May 23, 6:05 AM CDT | Special Weather Statement | SGF | Greene | 40 min |
| May 23, 6:13 AM CDT | Flash Flood Warning | SGF | Barton, Vernon | 6 hr |
| May 23, 6:58 AM CDT | River Flood Warning | SGF | Jasper, Newton | 57 hr |
| May 23, 8:50 AM CDT | Flash Flood Warning | SGF | Christian, Greene, Lawrence | 2 hr |
| May 23, 9:33 AM CDT | Flash Flood Warning | SGF | Dallas, Laclede, Polk, Webster | 3 hr |
Nearby
Tornado Warnings in Missouri, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.